Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Tampa Bay, FL

June 25, 2015Hardee County, Polk County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 25, 2015, 4:57 PM EDT for Hardee County, Polk County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 4:57 PM EDT (20:57 UTC)
Expired
Jun 25, 2015, 5:30 PM EDT
In force
33 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hardee County, FL, Polk County, FL

The radar

The Tampa radar (KTBW), 42 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WUUS52 KTBW 252057
SVRTBW
FLC049-105-252130-
/O.NEW.KTBW.SV.W.0028.150625T2057Z-150625T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
457 PM EDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HARDEE COUNTY IN CENTRAL FLORIDA...
  SOUTHWESTERN POLK COUNTY IN CENTRAL FLORIDA...

* UNTIL 530 PM EDT

* AT 457 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES NORTHWEST OF
  WAUCHULA...AND MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAUCHULA...BOWLING GREEN AND FORT GREEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2754 8206 2771 8206 2778 8205 2777 8184
      2754 8181
TIME...MOT...LOC 2057Z 004DEG 7KT 2771 8196 

$$
2 follow-up statements
452 
WWUS52 KTBW 252117
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
517 PM EDT THU JUN 25 2015

FLC049-105-252130-
/O.CON.KTBW.SV.W.0028.000000T0000Z-150625T2130Z/
HARDEE FL-POLK FL-
517 PM EDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN HARDEE AND SOUTHWESTERN POLK COUNTIES...

AT 517 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF BARTOW. THIS STORM
WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
WAUCHULA...BOWLING GREEN AND FORT GREEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2754 8206 2771 8206 2778 8205 2777 8184
      2754 8181
TIME...MOT...LOC 2117Z 328DEG 2KT 2772 8199 

$$
275 
WWUS52 KTBW 252126
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
526 PM EDT THU JUN 25 2015

FLC049-105-252135-
/O.EXP.KTBW.SV.W.0028.000000T0000Z-150625T2130Z/
HARDEE FL-POLK FL-
526 PM EDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARDEE AND
SOUTHWESTERN POLK COUNTIES WILL EXPIRE AT 530 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2754 8206 2771 8206 2778 8205 2777 8184
      2754 8181
TIME...MOT...LOC 2119Z 004DEG 7KT 2772 8199 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:03 PM EDT, 54 minutes earlier.

Area forecast discussion, Jun 25, 4:03 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
403 PM EDT THU JUN 25 2015

...STORMY AFTERNOON AND EVENING OVER INTERIOR PORTIONS OF WEST
CENTRAL AND SOUTHWEST FLORIDA...

.SHORT TERM /TODAY-FRIDAY/...
THE RIDGE AXIS CONTINUES TO SIT OVER SOUTH CENTRAL FLORIDA THIS
AFTERNOON. THE NATURE COAST SAW CONVECTION FIRST THIS
MORNING...WITH ACTIVITY NOW GAINING HIGHER COVERAGE OVER INTERIOR
PORTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA AS THE SEA BREEZE
ADVANCES INLAND THIS AFTERNOON. SOME DRIER AIR ALOFT WILL CREATE
THE POSSIBILITY OF SMALL HAIL AND DAMAGING WINDS FROM STRONG
THUNDERSTORMS THIS AFTERNOON AND EVENING. THE SLOW-MOVING NATURE
OF THE STORMS COULD ALSO CREATE NUISANCE FLOODING...PARTICULARLY
IN POORLY DRAINING AREAS.

ACTIVITY SHOULD WIND DOWN SLOWLY TONIGHT OVER THE INTERIOR...AS
BOUNDARY COLLISIONS CONTINUE WELL PAST SUNSET. LATE
OVERNIGHT...RAIN CHANCES WILL RISE OVER NORTHERN PORTIONS OF THE
FORECAST AREA AS AVAILABLE MOISTURE COMBINES WITH A LOW LEVEL JET
APPROACHING FROM THE NORTHERN GULF/FLORIDA PANHANDLE. THIS...ALONG
WITH THE SEA BREEZE...SHOULD HELP KEEP RAIN CHANCES TO AT LEAST
SUMMER-LIKE LEVELS ON FRIDAY. TEMPERATURES WILL REMAIN SUMMER-
LIKE...THOUGH SOME ADDITIONAL CLOUD COVER COULD KEEP THINGS A
DEGREE OR TWO COOLER TOMORROW ACROSS PORTIONS OF THE AREA.
PREFERRED A BLEND OF HIGH RESOLUTION GUIDANCE FOR POPS AND A
MIDDLE-OF-THE-ROAD BLEND FOR TEMPERATURES.

.LONG TERM /FRIDAY NIGHT-TUESDAY/...
A DEEP LONG WAVE TROUGH WILL DIG INTO THE EASTERN CONUS THIS WEEKEND
THEN CONTINUE THROUGH THE FORECAST PERIOD. THE HIGH PRESSURE RIDGE
AXIS WILL REMAIN ALONG THE KEYS BUT IS FORECAST TO DRIFT NORTH
TUESDAY.

SATURDAY...DRY AIR ALOFT OVER THE GULF OF MEXICO WILL OVERSPREAD THE
AREA SATURDAY. THIS COMBINED WITH WESTERLY LOW LEVEL FLOW WILL KEEP
THE RAIN CHANCE DOWN. EXPECTED ISOLATED SHOWERS/STORMS ALONG THE
COAST AT DAYBREAK MOVING INLAND BY AFTERNOON. BEST COVERAGE OF
STORMS WILL BE EAST OF A LAKELAND TO FORT MYERS LINE.

THERE IS AN INCREASED RISK OF RIP CURRENTS SATURDAY THROUGH MONDAY
DUE TO WESTERLY WINDS PUSHING BREAKING WAVES ONSHORE.

A WEAK COLD FRONT WILL MOVE INTO NORTH FLORIDA SUNDAY THEN STALL.
THE BETTER CHANCES OF STORMS WILL BE NORTH OF INTERSTATE 4 WHILE TO
THE SOUTH CHANCES WILL BE 20 TO 30 PERCENT. THIS WILL PERSIST
THROUGH MONDAY.

THE MODELS ARE FORECASTING A PATTERN CHANCE STARTING TUESDAY WITH
THE AXIS OF HIGH PRESSURE BEGINNING TO MOVE NORTH. THIS MEANS A BIT
HIGHER CHANCE OF RAIN IN SOUTHWEST FLORIDA.

&&

.AVIATION...
GENERALLY VFR OUTSIDE OF CONVECTION. STORMS CAN BRINGS TERMINALS
TO IFR/LIFR WITH HEAVY RAIN AND LOW CIGS. GUSTY...VARIABLE WINDS
CAN ALSO BE EXPECTED WITH STORMS. ACTIVITY SHOULD DIMINISH LATER
IN THE EVENING...THOUGH SOME SHOWERS MIGHT MOVE IN TOMORROW
MORNING WITH MORE THUNDERSTORMS LATER IN THE DAY.

&&

.MARINE...
HIGH PRESSURE WILL REMAIN CENTERED OVER THE EASTERN AND
SOUTHEASTERN GULF OF MEXICO THROUGH THE UPCOMING WEEKEND. WINDS
AND SEAS WILL REMAIN LOW THROUGH FRIDAY AWAY FROM TYPICAL
THUNDERSTORM ACTIVITY. AS THE FRONT APPROACHES THIS
WEEKEND...WESTERLY WINDS WILL INCREASE ACROSS THE NORTHEAST GULF
OF MEXICO...WITH WINDS APPROACHING 15 KNOTS AT TIME TO THE NORTH
OF TARPON SPRINGS. SHOWERS AND THUNDERSTORMS WILL ALSO BECOME MORE
NUMEROUS ACROSS THE NORTHEAST GULF OF MEXICO AS WE HEAD THROUGH
THE UPCOMING WEEKEND. WEEKEND RIP CURRENT THREAT WILL NEED TO BE
MONITORED FOR POTENTIAL BEACH HAZARDS IMPACTS.

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS EXPECTED OVER THE NEXT SEVERAL DAYS AS
RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL THRESHOLDS.
WINDS SHOULD REMAIN BELOW CONCERN...THOUGH A SEA BREEZE IS
EXPECTED IN THE AFTERNOONS WITH GUSTY VARIABILITY AROUND
THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  79  91  79  90 /  20  30  20  20
FMY  76  93  76  92 /  40  30  10  30
GIF  76  93  76  92 /  30  50  20  30
SRQ  77  91  78  90 /  20  30  20  20
BKV  74  92  74  91 /  20  40  20  20
SPG  80  90  80  90 /  20  30  20  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/AVIATION/FIRE WEATHER/MARINE...02/GARCIA
LONG TERM/DECISION SUPPORT SERVICES...72/NOAH
Hazardous weather outlook, Jun 25, 4:48 AM EDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
448 AM EDT THU JUN 25 2015

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-260900-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
448 AM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THUNDERSTORMS WILL BEGIN TO DEVELOP OVER THE FLORIDA PENINSULA
DURING THE EARLY AFTERNOON AND GRADUALLY PUSH INLAND WITH THE
WEST COAST SEA BREEZE THROUGH THE LATE AFTERNOON AND EARLY EVENING
HOURS. A FEW OF THE STRONGER STORMS COULD PRODUCE DAMAGING WIND
GUSTS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS WILL BE PART OF THE FORECAST EACH DAY
THROUGH THE UPCOMING WEEKEND AND INTO EARLY NEXT WEEK.
HOWEVER...NO SIGNIFICANT OR WIDESPREAD SEVERE WEATHER IS
ANTICIPATED.

...RIP CURRENT IMPACT...
PERSISTENT ONSHORE FLOW IS EXPECTED TO RESULT IN AN INCREASED RIP
FOR STRONGER RIP CURRENTS BY LATER SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER
AND SELF ACTIVATE IF NEEDED.

FLEMING

In the hours before

Special weather statement, Jun 25, 12:10 PM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1210 PM EDT THU JUN 25 2015

FLZ139-239-251645-
INLAND LEVY-COASTAL LEVY-
1210 PM EDT THU JUN 25 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEVY COUNTY...

AT 1210 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHIEFLAND...MOVING
NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHIEFLAND...BRONSON...ANDREWS...MANATTEE ROAD...FANNING SPRINGS AND
MANATEE SPRINGS STATE PARK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2959 8277 2958 8278 2956 8275 2956 8268
      2940 8262 2935 8296 2945 8301 2947 8298
      2952 8298 2952 8297 2954 8298 2956 8295
      2959 8294
TIME...MOT...LOC 1610Z 250DEG 15KT 2946 8291

RAG
Special weather statement, Jun 25, 1:48 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
148 PM EDT THU JUN 25 2015

FLZ043-242-251830-
SUMTER FL-INLAND CITRUS FL-
148 PM EDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUMTER AND SOUTHEASTERN
CITRUS COUNTIES UNTIL 230 PM EDT...

AT 148 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF INVERNESS AIRPORT...OR 8 MILES EAST OF INVERNESS...
MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WILDWOOD...BUSHNELL...LAKE PANASOFFKEE...WEBSTER...COLEMAN...FLORAL
CITY...ADAMSVILLE...WAHOO...RUTLAND...SUMTERVILLE AND WITHLAPOPKA
ISLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2887 8195 2881 8195 2861 8203 2870 8234
      2892 8224
TIME...MOT...LOC 1748Z 289DEG 8KT 2881 8220

RAG
Special weather statement, Jun 25, 3:53 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
353 PM EDT THU JUN 25 2015

FLZ043-052-249-251-252045-
INLAND HILLSBOROUGH FL-SUMTER FL-POLK FL-INLAND PASCO FL-
353 PM EDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HILLSBOROUGH...
SOUTHEASTERN SUMTER...NORTHWESTERN POLK AND SOUTHEASTERN PASCO
COUNTIES UNTIL 445 PM EDT...

AT 352 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKELAND...MOVING WEST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAKELAND...ZEPHYRHILLS...ZEPHYRHILLS WEST...ZEPHYRHILLS NORTH...
ZEPHYRHILLS SOUTH...POLK CITY...GIBSONIA...RICHLAND...ZEPHYRHILLS
MUNICIPAL AIRPORT...WINSTON...CRYSTAL SPRINGS...KATHLEEN...
ROCKRIDGE...THE GREEN SWAMP AND WITHLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2801 8204 2823 8229 2848 8197 2846 8195
      2835 8196 2834 8185 2823 8176
TIME...MOT...LOC 1952Z 058DEG 7KT 2811 8204
Special weather statement, Jun 25, 3:57 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
357 PM EDT THU JUN 25 2015

FLZ255-260-252045-
INLAND SARASOTA FL-INLAND MANATEE FL-
357 PM EDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MANATEE AND NORTHERN
SARASOTA COUNTIES UNTIL 445 PM EDT...

AT 357 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF LAKEWOOD RANCH...OR 17 MILES EAST OF BRADENTON...
MOVING WEST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE MANATEE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2763 8213 2746 8213 2730 8231 2747 8242
TIME...MOT...LOC 1957Z 072DEG 7KT 2746 8229
Local storm report, Jun 25, 4:18 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
418 PM EDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND GST     3 NNE KATHLEEN          28.16N 82.01W
06/25/2015  M46 MPH          POLK               FL   MESONET

            MESONET STATION 3 NNE KATHLEEN /AU495/

&&

EO
Special weather statement, Jun 25, 4:49 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
449 PM EDT THU JUN 25 2015

FLZ052-056-251-255-252115-
INLAND HILLSBOROUGH FL-POLK FL-INLAND MANATEE FL-HARDEE FL-
449 PM EDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HILLSBOROUGH...
NORTHWESTERN HARDEE...NORTHEASTERN MANATEE AND SOUTHWESTERN POLK
COUNTIES UNTIL 515 PM EDT...

AT 448 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF BARTOW...MOVING SOUTH AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BARTOW...WAUCHULA...MEDULLA...MULBERRY...BOWLING GREEN...FORT
GREEN...LAKELAND HIGHLANDS...WILLOW OAK...BRADLEY JUNCTION AND
HIGHLAND CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2796 8209 2796 8185 2755 8181 2757 8212
TIME...MOT...LOC 2048Z 004DEG 7KT 2772 8196

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 12:41 AM EDTSpecial Weather StatementTBWHillsborough49 min
Jun 25, 12:10 PM EDTSpecial Weather StatementTBWLevy35 min
Jun 25, 1:48 PM EDTSpecial Weather StatementTBWSumter42 min
Jun 25, 3:53 PM EDTSpecial Weather StatementTBWPolk52 min
Jun 25, 3:57 PM EDTSpecial Weather StatementTBWManatee48 min
Jun 25, 4:00 PM EDTSevere Thunderstorm WarningTBWPolk22 min
Jun 25, 4:09 PM EDTSevere Thunderstorm WarningTBWPolk23 min
Jun 25, 4:49 PM EDTSpecial Weather StatementTBWHardee26 min
Jun 25, 6:24 PM EDTSpecial Weather StatementTBWHighlands36 min
Jun 25, 7:21 PM EDTAreal Flood AdvisoryTBWHighlands114 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.